Scholz, T., Aguirre-Macedo, M. L. & Salgado-Maldonado, G., 2001, Trematodes of the family Heterophyidae (Digenea) in Mexico: a review of species and new host and geographical records

Scholz, T., Aguirre-Macedo, M. L. & Salgado-Maldonado, G., 2001, Trematodes of the family Heterophyidae (Digenea) in Mexico: a review of species and new host and geographical records, Journal of Natural History 35 (12), pp. 1733-1772

publication ID

link to original document

http://www.tandfonline.com/doi/abs/10.1080/00222930152667087

document provided by

Felipe